MAUDE Adverse Event Report: MEDTRONIC NEUROSURGERY VENTRICULAR CATHETER WITH BIOGLIDE, STANDARD, TRANSLUCENT, WITH BARIUM; SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS

MEDTRONIC NEUROSURGERY VENTRICULAR CATHETER WITH BIOGLIDE, STANDARD, TRANSLUCENT, WITH BARIUM; SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS
Model Number 91503
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the ventricle-abdominal shunt surgery was performed on (b)(6) 2021, and the intracranial pressure of the patient was significantly reduced after the surgery.After the pressure was adjusted on (b)(6) 2021, the intracranial pressure of the patient gradually increased.After repeated adjustments, the effect was not satisfactory.
 
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information received reported that the product performed well after implantation, but the subsequent results got poor.The product had been adjusted, but the drainage effect was still not good.It was recommended to the clinic to judge whether it was a postoperative complication, and the clinic refused to implement it.

Brand Name
VENTRICULAR CATHETER WITH BIOGLIDE, STANDARD, TRANSLUCENT, WITH BARIUM
Common Device Name
SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS
Manufacturer (Section D)
MEDTRONIC NEUROSURGERY
5290 california ave
irvine CA 92617
MDR Report Key11894318
Report Number2021898-2021-00122
Device Sequence Number16460257
Product Code JXG
UDI-Device Identifier00643169466289
UDI-Public00643169466289
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K951258
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2024
Device Model Number91503
Device Catalogue Number91503
Device Lot NumberE74757
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2021
Supplement Date Received by Manufacturer05/31/2021
Initial Report FDA Received Date05/27/2021
Supplement Report FDA Received Date06/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age51 YR